# SDR CALA2013012500057

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 69,935 hours, 7,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE CABIN SEAT FROM 31DEF TO 45DEF FOUND SEAT EMERGENCY LIGHT NOT ILLUMINATE.  R3 DOOR M33401 EMERGENCY LT POWER SUPPLY REPLACED AND OPS CHECK NORMAL IAW AMM 33-51-06.
